Couldn't find what you looking for?

TRY OUR SEARCH!

My grandfather has a colon cancer. He is very old, 74 years of age. Three years ago, he was diagnosed with that condition, and after the operation, it was successfully removed. Unfortunately, it returned again and started to spread, so radiotherapy is required. From his previous experience, we know that this treatment causes vomiting (he was receiving granisetron). Is there any significant drug interaction reported with Granisetron use?

Loading...

Granisetron is a medication against vomiting. It should be taken just before radiotherapy and chemotherapy. These treatments damage the stomach inner walls, thus causing severe nausea that often ends with vomiting. Granisetron prevents this. The only interaction of Granisetron that I know of, is with apomorphin. Together, they cause hypertension. It is possible there are other interactions, but I do not know for them, so you should ask your doctor about it.
Reply

Loading...